# SDR ASOA20130118024

- Difficulty date: January 18, 2013
- Submitted: January 19, 2013
- Operation: Air carrier
- Aircraft: N16951
- Make and model: Emb EMB-145LR
- Aircraft serial: 145063
- Aircraft time: 34,372 hours, 26,170 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Bushing
- Part number: PAB0424H6080XJT
- Condition: Migrated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK RT WING SPEED BRAKE CENTER HINGE ATTACHMENT INBD LOBE HAS MIGRATED HAT BUSHING.  MX R & R CENTER HINGE INBD HAT BUSHING IAW EC5740-01152, REV C.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
